# SDR DALA2025030401663

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 80,193 hours, 10,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 FUSELAGE EXTERNAL SKIN FOUND DENT AT FR25A, BETWEEN STRINGER S-41R AND S-42R. CORRECTIVE ACTION: COMPLIED WITH ERA 624355-14 REV ORIGINAL. (0839642)
